# SDR 2000UALA00666

- Difficulty date: November 6, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 39,895 hours, 20,968 cycles
- Engine: Ge CFM56*
- Engine time: 34,755 hours, 20,110 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PARTIAL LOSS OF POWER IN THE NR 1 ENGINE.  *S/D*  THE ENGINE WAS REPLACED.
